# SDR CA061005003

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,130 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Duct
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 5 OF THE 9 INTAKE TUBES WERE FOUND CRACKED AT THE CYLINDER FLANGE. (TC NR 20061005003)
